Producción Científica Profesorado

Quasi-periodic breathers in Hamiltonian networks of long-range coupling



Viveros Rogel, Jorge

2008

Geng, J; Viveros, J.; Yi, Y. Quasi-periodic breathers in Hamiltonian networks with long-range coupling. Physica D, vol. 237 (2008), pp. 2866-2892 doi:10.1016/j.physd.2008.05.010


Abstract


This work is concerned with Hamiltonian networks of weakly and long-range coupled oscillators with either variable or constant on-sitefrequencies. We derive an infinite dimensional KAM-like theorem by which we establish that, given any N-sites of the lattice, there is a positivemeasure set of small amplitude, quasi-periodic breathers (solutions of the Hamiltonian network that are quasi-periodic in time and exponentiallylocalized in space) having N-frequencies which are only slightly deformed from the on-site frequencies.



Producto de Investigación UAEH




Artículos relacionados

REALIZATION OF A SIMPLE HIGHER DIMENSIONAL NONCOMMUTATIVE TORUS AS A TRANSFORMATION GROUP C*-ALGEBRA

Matematicas en la distribucion espacial de poblaciones

PROPAGATION OF ELASTIC WAVES ALONG INTERFACES IN LAYERED BEAMS

Propagation of Elastic Waves along Interfaces in Layered Beams

BlochFloquet waves and localisation within a heterogeneous waveguide with long cracks

Quasi-periodic breathers in Hamiltonian networks of long-range coupling

Slow decay of end effects in layered structures with an imperfect interface

D-Branes in Orientifolds and Orbifolds and Kasparov KK-Theory

CONTINUOUS AND DISCRETE FLOWS ON OPERATOR ALGEBRAS

Eigenfunction expansions and spectral projections for isotropic elasticity outside an obstacle